# SDR YENA2019102319604

- Difficulty date: October 19, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 23,219 hours, 15,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER SKIN PANEL BTW RIB 9 TO RIB 10 TRAILING EDGE ON LH WING; (REFENCED AEROMAN WO 2019-195/1 WCC 2019-278011) PERFOMED PERMANENT REPAIR LOWER SKIN PANEL BTW RIB 9 TO RIB 10 TRAILING EDGE ON LH WING IAW E190 SRM 57-10-01 REPAIR 54 ITEM 9 FIG 201 SHEET 2.
